Aggravated from asthma

Hi folks! This is my first post! I have asthma and it's been worse this summer due to such changing weather and high humidity. I never know when my asthma is going to start up, so it's difficult to know at times, if I can plan anything or follow through. The meds make me very shaky and irritable, especially the Albuter old nebulizer solution. Also, does anyone know why I get so hoarse when I can breathe fairly wrll, although short winded. Being in crowds seems to make my asthma worse. Anyone have answers? Thanks, Cateyes....

2 Replies

  • Hi...I was using advair once a day and lost my voice completely! Apparently it is a side effect......In the humidity I can barely cope...but I am so happy to have air conditioning in the house. I try to do my shopping really early in the morning when the humidity is low. It takes planning when you have asthma....but I have learned how to cope very well considering what limitations it presents. I won't go into crowds because I don't want to catch a cold from others.....respiratory infections are so difficult. I use hand cleaners on my hands when I enter my car from the keep steering wheel clean and my hands clean too.....The albuterol will make you shaky...yes! I use a portable nebulizer for that reason so that I can control the amount of albuterol I use...and cut down on each treatment which helps to stop the shaking. You can get much better control that way. Cateyes....You can cope with will get good at it! Good luck


  • Thanks, Sajanina! I will try using the nebulizer and cut down on how much I use in one treatment. Hope you have a great dsy!